A spatially homogeneous mathematical model of immune cancer competition

    Risultato della ricerca: Chapter

    Abstract

    This paper deals with the modeling of interactions between the immune system and cancer cells, in the framework of the mathematical kinetic theory for active particles. The model assumes spatial homogeneity and continue values of the activity of cancer and immune cells.
    Lingua originaleEnglish
    Titolo della pubblicazione ospiteBollettino di Matematica pura e applicata Volume VIII
    Pagine155-166
    Numero di pagine12
    Stato di pubblicazionePublished - 2015

      Fingerprint

    Cita questo

    Dabnoun, N. M. O. (2015). A spatially homogeneous mathematical model of immune cancer competition. In Bollettino di Matematica pura e applicata Volume VIII (pagg. 155-166)